| Model Number |
3CX*FX25RWC |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, no blood flow could be established through sampling line at the blood outlet port of the oxygenator.Blood samples were taken at the three-way-valve on the arterial filter.No known impact or consequence to patient.The product was not changed out.The surgery was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on oct 21, 2019.Upon further investigation of the reported event, the following information is new and/or changed: d1 (suspected medical device - corrected brand name).D4 (additional device information - corrected model number, udi and added expiration date) g4 (date received by manufacturer).G7 (indication that this is a follow-up report).H2 (follow-up due to additional information and correction).H3 (device evaluated by manufacturer).H4 (device manufacture date).H6 (identification of evaluation codes 11, 3331, 4114, 3221, 4315).Method code #1: 11 - testing of device from same lot/batch retained by manufacturer.Method code #2: 3331 - analysis of production records.Method code #3: 4114 - device not returned.Results code: 3221 - no findings available.Conclusions code: 4315 - cause not established.The affected sample was not returned for evaluation.Additional information and pictures point to the arterial sampling line as being the affected component.A representative retention sample was reviewed with no physical obstructions in the sampling line.Without the affected sample, it's not possible to make a definitive root cause.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d10 (device availability - added date returned to manufacturer); g4 (date received by manufacturer); g7 (indication that this is a follow-up report) ; h2 (follow-up due to additional information and device evaluation) ; h3 (device evaluated by manufacturer) ; h6 (identification of evaluation codes 10, 3259, 4307).Method code #1: 10 - testing of actual/suspected device.Results code: 3259 - improper physical structure.Conclusions code: 4307 - cause traced to component failure.The affected sample was inspected upon receipt and no visual anomalies noted.Piece of dried bonding agent was pushed from the arterial sampling tubing confirming that the tube was block with bonding agent.A representative retention sample was reviewed with no physical obstructions in the sampling line.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.